# SDR ZZDA2009267

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED DOUBLER REPAIR FROM STA 168 TO 196, BETWEEN LONGERON 22R TO 24R PER DRAWING SG09530002.  SEE NR 3019, 3238, 2225 AND 2231.
